Multiplicity-Free Key Polynomials

Reuven Hodges, Alexander Yong

Research output: Contribution to journalArticlepeer-review


The key polynomials, defined by Lascoux–Schützenberger, are characters for the Demazure modules of type A. We classify multiplicity-free key polynomials. The proof uses two combinatorial models for key polynomials. The first is due to Kohnert. The second is in terms of Searles’ rule for the quasi-key polynomials of Assaf–Searles. Our argument proves a sufficient condition for a quasi-key polynomial to be multiplicity-free.

Original languageEnglish (US)
Pages (from-to)387-411
Number of pages25
JournalAnnals of Combinatorics
Issue number2
StatePublished - Jun 2023

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Multiplicity-Free Key Polynomials'. Together they form a unique fingerprint.

Cite this